BROWSE

Related Scientist

Researcher

박지훈
기하학 수리물리 연구단
more info

Cylinders in singular del Pezzo surfaces

Cited 2 time in webofscience Cited 0 time in scopus
140 Viewed 5 Downloaded
Title
Cylinders in singular del Pezzo surfaces
Author(s)
Ivan Cheltsov; Jihun Park; Joonyeong Won
Publication Date
2016-06
Journal
COMPOSITIO MATHEMATICA, v.152, no.2016, pp.1198 - 1224
Publisher
CAMBRIDGE UNIV PRESS
Abstract
For each del Pezzo surface S with du Val singularities, we determine whether it admits a (KS)-polar cylinder or not. If it allows one, then we present an eective Q-divisor D that is Q-linearly equivalent to KS and such that the open set SnSupp(D) is a cylinder. As a corollary, we classify all the del Pezzo surfaces with du Val singularities that admit non-trivial Ga-actions on their ane cones dened by their anticanonical divisors. (c) Foundation Compositio Mathematica 2016.
URI
https://pr.ibs.re.kr/handle/8788114/3400
ISSN
0010-437X
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2016_JHP_Cylinders in singular del Pezzo surfaces (저작권문제0).pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse